Cyclic properties of the harmonic sequence of surface in CPn.
Mathematische Annalen, Tome 296 (1993) no. 4, pp. 363-384
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__296_4_165090,
author = {Ruijia Liao},
title = {Cyclic properties of the harmonic sequence of surface in {CPn.}},
journal = {Mathematische Annalen},
pages = {363--384},
year = {1993},
volume = {296},
number = {4},
zbl = {0809.53073},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165090/}
}
Ruijia Liao. Cyclic properties of the harmonic sequence of surface in CPn.. Mathematische Annalen, Tome 296 (1993) no. 4, pp. 363-384. http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165090/